TU Darmstadt / ULB / TUbiblio

On the canonical elastic moduli of linear plane anisotropic elasticity

Li, Xiangyong and Xu, Bai-Xiang and Wang, Min-Zhong (2006):
On the canonical elastic moduli of linear plane anisotropic elasticity.
In: Journal of Elasticity, 85 (2), Springer, pp. 107-117, ISSN 0374-3535,
[Article]

Item Type: Article
Erschienen: 2006
Creators: Li, Xiangyong and Xu, Bai-Xiang and Wang, Min-Zhong
Title: On the canonical elastic moduli of linear plane anisotropic elasticity
Language: English
Journal or Publication Title: Journal of Elasticity
Volume: 85
Number: 2
Publisher: Springer
Divisions: Study Areas
Zentrale Einrichtungen
Date Deposited: 24 Oct 2014 12:59
Identification Number: doi:10.1007/s10659-006-9073-1
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item